# SDR HNAA0800278

- Difficulty date: September 7, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: BYLF51514
- Part serial: 226
- Condition: Failed
- Location: Cockpit
- Part time: 34,413 hours, 34,413 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN FLIGHT CREW POWERED ACFT UP FOR PRE-FLIGHT CHECKS, A NOISE WAS HEARD BEHIND THE CAPTAINS SEAT AND AN ODOR OF RUBBER WAS DETECTED.  MX FOUND THE ZONE TEMP SENSOR FAN BEHIND CAPTAINS SEAT TO BE THE SOURCE OF THE ODOR.  SYSTEM WAS DEACTIVATED AT THAT TIME.  WHEN ACFT REACHED A MX BASE, THE TEMP SENSOR UNIT WAS CHANGED.  OPS CHECKS WERE GOOD AND SYSTEM WAS REACTIVATED.  ACFT WAS THEN RELEASED FOR SERVICE.
